Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taken pills vaginally for medical abortion. Prolonged bleeding, no clots. Successful abortion?

Hi I had a medical abortion . Took the first pill orally on sat morning and Sunday night I had to insert 4 pills vaginally. 45 min later the bleeding started. I had no cramps or any major eye catching clots come out. Today is wed night and still bleeding like a period but never had cramps and only very tiny clots. Is there a possibility this abortion can turn out successful? I m nervous
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
With the Mifepristone-Misoprostol combination, abortion is successful in 95-98% of cases. Bleeding is normal for up to 2 weeks. If the bleeding does not lessen and turns out to be heavy, you should see your consultant to check for an incomplete abortion. You can have a pelvic/trans-vaginal sonogram to check for retained products after a few days. Success rate depends on at what stage of pregnancy you have taken this medication as medical abortion is best done up to 8-9 weeks only. Please see your consultant for further care. Wish you good health.
Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor